# SDR ASAA0957113

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,788 hours, 3,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT IS ON W/ RECALL.  RESET W/ MASTER CAUTION RESET.  REF FIM 21 62 00 810 848.  NO LIGHTS OR FAULTS FOUND AFTER RECALL PERFORMED.  AS PRECAUTIONARY DID BITE ON CONTROLLER.  NO FAULTS FOUND.  RAN PACK NO FAULTS FOUND.  NO HISTORY FOR 60 DAYS.  SEAMC NOTIFIED.
